Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 49, NWS Huntsville, AL

April 4, 2011Lawrence County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Apr 4, 2011, 2:05 PM CDT for Lawrence County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2011, 2:05 PM CDT (19:05 UTC)
Expired
Apr 4, 2011, 2:30 PM CDT
In force
25 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 120 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 1:03 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WUUS54 KHUN 041905
SVRHUN
ALC079-041930-
/O.NEW.KHUN.SV.W.0049.110404T1905Z-110404T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
205 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 230 PM CDT

* AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MT
  HOPE...OR ABOUT 9 MILES WEST OF MOULTON...AND MOVING NORTHEAST AT
  65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHALYBEATE SPRINGS...NORTH COURTLAND...
  HILLSBORO...WHEELER...

LAT...LON 3439 8751 3448 8753 3454 8753 3465 8747
      3465 8745 3467 8744 3476 8730 3475 8727
      3476 8725 3477 8720 3473 8714 3469 8710
      3457 8711 3443 8719 3438 8742
TIME...MOT...LOC 1905Z 230DEG 60KT 3452 8737

$$
1 follow-up statement
956 
WWUS54 KHUN 041913
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
213 PM CDT MON APR 4 2011

ALC079-041930-
/O.CON.KHUN.SV.W.0049.000000T0000Z-110404T1930Z/
LAWRENCE AL-
213 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR LAWRENCE COUNTY...

AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR HATTON...OR ABOUT NEAR MOULTON...MOVING NORTHEAST AT 70 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHALYBEATE SPRINGS...NORTH COURTLAND...COURTLAND...WHEELER...CADDO
AND HILLSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3439 8751 3448 8753 3454 8753 3465 8747
      3465 8745 3467 8744 3476 8730 3475 8727
      3476 8725 3477 8720 3473 8714 3469 8710
      3457 8711 3443 8719 3438 8742
TIME...MOT...LOC 1913Z 230DEG 60KT 3456 8731

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 1:48 PM CDT, 17 minutes earlier.

Area forecast discussion, Apr 4, 1:48 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
148 PM CDT MON APR 4 2011

.SYNOPSIS...
SEVERE WEATHER IS ONGOING ACROSS THE TENNESSEE VALLEY AT THIS
HOUR...AND WILL OVERSPREAD THE CWA FROM WEST TO EAST THROUGH THE
LATE AFTERNOON AND EVENING HOURS.

THE UPPER LEVEL LOW IS CURRENTLY NORTH OF THE GREAT LAKES REGION
MOVING EASTWARD...WITH A SECONDARY SFC LOW CENTERED OVER SW
ARKANSAS. THE SFC COLD FRONT IS DRAPED SOUTHWESTWARD INTO EAST AND
SOUTHEAST TEXAS. A SQUALL LINE IS MARCHING EASTWARD AHEAD OF THE
FRONT...AND THIS WILL IMPACT THE TENNESSEE VALLEY THIS AFTERNOON AND
INTO THE EVENING HOURS TONIGHT.

A TORNADO WATCH REMAINS IN EFFECT THROUGH 6PM THIS EVENING FOR THE
ENTIRE CWA...AS WELL AS A WIND ADVISORY UNTIL 7PM TONIGHT TO HANDLE
STRONG GRADIENT WINDS /OUTSIDE OF ANY THUNDERSTORM ACTIVITY/.

OTHER THAN THE SEVERE WEATHER IMPACTS IN THE SHORT-TERM PORTION OF
THE FORECAST...SHOWERS/STORMS ARE POSSIBLE THURSDAY INTO FRIDAY
ACROSS THE AREA /POSSIBLY LINGERING INTO THE EARLY PART OF THE
WEEKEND/...WITH ANOTHER SYSTEM ARRIVING TO START THE NEW WORK WEEK.

&&

.DISCUSSION...
AS THE SQUALL LINE ROLLS ACROSS THE AREA...ALL MODES OF SEVERE
WEATHER ARE POSSIBLE THROUGH THIS EVENING. DISCRETE CELLS AHEAD OF
THE LINE WILL BE CAPABLE OF PRODUCING LARGE HAIL...ISOLATED
TORNADOES...AND DAMAGING WINDS. THE SQUALL LINE ITSELF WILL MAINLY
PRODUCE DAMAGING WINDS ACROSS THE AREA...WITH LARGE HAIL POSSIBLE...
AS WELL AS ISOLATED TORNADOES WITH ANY BREAKS IN THE LINE THAT
DEVELOP. HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM SYSTEM AS
IT IMPACTS THE AREA.

ML CAPE VALUES EXCEEDING 1000 J/KG WILL CONTINUE TO INTERACT WITH
BULK SHEAR VALUES OF 45-50KTS. HODOGRAPHS SHOW SUFFICIENT LOW LEVEL
TURNING OF THE WINDS TO CONTINUE TO SUPPORT A TORNADO THREAT IN
DISCRETE CELLS...AS WELL AS WITHIN THE LINE ITSELF. OVER THE NEXT
SEVERAL HOURS...MODELS ARE TRENDING WITH A FASTER MOTION OF THE LINE
ITSELF AS MID-LEVEL WINDS TRANSLATE TO THE SFC. THIS FASTER PACE
WOULD POSSIBLY OVERTAKE ANY DISCRETE CELLS AHEAD OF THE MAIN
LINE...BUT WE WILL CONTINUE TO MONITOR THIS TREND THROUGH THE LATE
AFTERNOON HOURS AND TRY ISSUE MESOSCALE UPDATES AS OFTEN AS POSSIBLE.

THE SQUALL LINE WILL HAVE EXITED THE CWA TO THE EAST BETWEEN 7PM
TONIGHT AND MIDNIGHT...WITH LINGERING POST-FRONTAL SHOWERS POSSIBLE
INTO THE WEE HOURS OF THE MORNING. AS THE UPPER TROF AXIS SWINGS
THRU OVERNIGHT...THE ACTIVITY WILL END FROM WEST TO EAST ACROSS THE
AREA...WITH SKIES BECOMING MOSTLY CLEAR BY SUNRISE.

TEMPERATURES TUESDAY MORNING WILL DIP INTO THE LOWER 40S IN THE
NORTHWEST AND APPROACH THE MIDDLE 50S IN THE SOUTHEASTERN PORTIONS
OF THE CWA. SOME PATCHY FOG IS POSSIBLE TOWARDS SUNRISE AS WINDS
DECOUPLE...SO WILL INCLUDE PATCHY FOG AREA-WIDE TONIGHT AFTER 09Z.
EVEN WITH WINDS ARND 5KTS OVERNIGHT WITH THE PAST FEW SYSTEMS...SOME
PATCHY FOG HAS MANAGED TO DEVELOP...SO WILL INCLUDE THIS IN THE
FORECAST FOR TONIGHT.

WITH HIGH PRESSURE BUILDING IN/CAA IN PLACE TOMORROW WITH SUSTAINED
NORTHWESTERLY WINDS OF 10-15MPH...AFTERNOON HIGHS /DESPITE AMPLE
SUNSHINE/ WILL ONLY REACH INTO THE UPPER 50S TO NEAR 60 IN MOST
LOCATIONS. WITH CLEAR SKIES OVERNIGHT TUESDAY INTO WEDNESDAY...
RADIATIONAL COOLING AND CALM WINDS WILL ALLOW LOWS WEDNESDAY MORNING
TO BE THE COOLEST OF THE FORECAST PACKAGE...DIPPING INTO THE MIDDLE
TO UPPER 30S.

AFTER A COOL START TO THE DAY THURSDAY...THE SUBTROPICAL HIGH OVER
THE SRN GOMEX WILL STRENGTHEN...ALLOWING SOUTHERLY FLOW TO DEVELOP
ACROSS THE AREA. AT THE SAME TIME...A DEEPENING UPPER LOW OVER THE
ROCKIES WILL EJECT NORTHEASTWARD TOWARDS THE GREAT LAKES REGION.
WITH THE AREA IN U/L NORTHWESTERLY FLOW...A DISTURBANCE WILL GRAZE
THE AREA THURSDAY NIGHT INTO FRIDAY. THIS WILL PROVIDE ANOTHER
CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. SHOWERS AND
STORMS WILL POSSIBLY LINGER INTO SATURDAY...MAINLY NORTH OF THE
TENNESSEE RIVER. THAT BEING SAID...MODEL AGREEMENT WITH THIS FEATURE
IS POOR...SO WILL LEAVE THE CURRENT FORECAST DURING THIS TIMEFRAME
AS-IS.

WITH SOUTHERLY FLOW STRENGTHENING LATER THIS WEEK...TEMPERATURES
FRIDAY THROUGH THE WEEKEND WILL BE IN THE UPPER 70S/LOWER 80S WITH
OVERNIGHT LOWS IN THE LOWER 60S.

LATE IN THE EXTENDED...ANOTHER UPPER LEVEL SYSTEM WILL DEEPEN ACROSS
THE INTERMOUNTAIN WEST AND EJECT NORTHEASTWARD ACROSS THE CENTRAL
PLAINS INTO THE GREAT LAKES REGION. THIS SYSTEM WILL DRAG ANOTHER
COLD FRONT ACROSS THE AREA TO START THE NEW WORK WEEK. MODEL
AGREEMENT WITH THE TIMING OF THIS SYSTEM IS POOR...WITH THE FASTER
SOLUTIONS SUGGESTING SUNDAY INTO MONDAY AND THE SLOWER SOLUTIONS
SUGGESTING LATE MONDAY INTO TUESDAY. FOR NOW...WILL LEAVE THIS
PORTION OF THE FORECAST AS-IS PENDING FURTHER MODEL AGREEMENT OVER
THE COMING DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    42  60  37  72  48 /  80   0   0   0   0
SHOALS        41  61  36  73  50 /  50   0   0   0   0
VINEMONT      42  59  39  70  49 /  80   0   0   0   0
FAYETTEVILLE  40  59  35  71  47 /  80   0   0   0   0
ALBERTVILLE   43  60  38  71  49 /  90   0   0   0   0
FORT PAYNE    44  59  35  71  46 /  90   0   0   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

12
Hazardous weather outlook, Apr 4, 12:30 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1230 PM CDT MON APR 4 2011

ALZ001>010-016-TNZ076-096-097-050200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1230 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A SQUALL LINE...WITH STRONG TO SEVERE STORMS...WILL AFFECT NORTHWEST
ALABAMA BETWEEN 1 PM AND 3 PM...THE HUNTSVILLE AREA BETWEEN 3 PM AND
5 PM AND NORTHEAST ALABAMA BETWEEN 5 PM AND 7 PM. A FEW DISCRETE
THUNDERSTORM CELLS WILL ALSO BE POSSIBLE AHEAD OF THE SQUALL LINE.

THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. HOWEVER LARGE
HAIL...LOCALLY HEAVY RAINFALL AND ISOLATED TORNADOES WILL ALSO BE
POSSIBLE.

THE SEVERE WEATHER THREAT WILL DIMINISH ACROSS THE AREA FROM WEST TO
EAST DURING THE EVENING AS THE SQUALL LINE MOVES OUT OF THE
TENNESSEE VALLEY.

IN ADDITION...WINDS OUTSIDE ANY THUNDERSTORM ACTIVITY WILL BE
SUSTAINED AROUND 20 TO 25 MPH...WITH GUSTS UP TO 40 MPH. A WIND
ADVISORY WILL REMAIN IN EFFECT THROUGH 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL...IN
SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED THIS AFTERNOON
INTO THE EARLY EVENING.

SS/KDW

In the hours before

Special weather statement, Apr 4, 12:54 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1254 PM CDT MON APR 4 2011

ALZ001>003-041830-
COLBERT-FRANKLIN-LAUDERDALE-
1254 PM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAUDERDALE
COUNTIES UNTIL 130 PM CDT...

AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES WEST OF
CORINTH TO 40 MILES WEST OF TUPELO...MOVING EAST AT 60 MPH. THESE
THUNDERSTORMS HAVE HAD A HISTORY OF PRODUCING DAMAGING WIND GUSTS IN
SOUTHERN PORTIONS OF WEST TENNESSEE.

PEOPLE IN WESTERN COLBERT...FRANKLIN AND LAUDERDALE
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3499 8777 3432 8816 3489 8810 3492 8814
      3501 8820
TIME...MOT...LOC 1751Z 273DEG 52KT 3497 8882 3423 8938

KDW
Special weather statement, Apr 4, 1:24 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
124 PM CDT MON APR 4 2011

ALZ001-002-004-005-041900-
COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE-
124 PM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...LAUDERDALE...LAWRENCE
AND LIMESTONE COUNTIES UNTIL 200 PM CDT...

AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS LOCATED NEAR LA GRANGE...OR 13 MILES
SOUTHEAST OF MUSCLE SHOALS...MOVING NORTHEAST AT 60 MPH.

PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NORTH COURTLAND...RED BANK.
  ROGERSVILLE.
  OLIVER...COXEY.
  CAIRO...MT ROZELL.
  LEGGTOWN...CARTWRIGHT.
  ELKMONT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3501 8687 3494 8680 3450 8743 3464 8760
      3501 8713
TIME...MOT...LOC 1824Z 230DEG 60KT 3465 8746
Special weather statement, Apr 4, 1:41 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
141 PM CDT MON APR 4 2011

ALZ005-TNZ096-041915-
LIMESTONE-LINCOLN-
141 PM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIMESTONE AND LINCOLN
COUNTIES UNTIL 215 PM CDT...

AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELKTON...OR 14 MILES SOUTHEAST OF PULASKI...
MOVING NORTHEAST AT 70 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DELLROSE...COLDWATER.
  HARMS...BOONSHILL.
  HOWELL...PETERSBURG.
  BELLEVILLE...CHESTNUT RIDGE.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3537 8653 3536 8652 3533 8653 3531 8645
      3524 8641 3501 8656 3499 8661 3500 8678
      3492 8679 3487 8691 3501 8705 3500 8684
      3521 8683 3531 8669 3535 8660 3538 8659
TIME...MOT...LOC 1841Z 230DEG 60KT 3503 8691
Special weather statement, Apr 4, 2:00 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
200 PM CDT MON APR 4 2011

ALZ004-005-007-041930-
LAWRENCE-LIMESTONE-MORGAN-
200 PM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...SOUTHERN LIMESTONE
AND WESTERN MORGAN COUNTIES UNTIL 230 PM CDT...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS NEAR LANDERSVILLE...OR 8 MILES
SOUTHWEST OF MOULTON...MOVING NORTHEAST AT 65 MPH.

PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CHALYBEATE SPRINGS...CADDO.
  TRINITY.
  DECATUR...RIPLEY.
  TANNER...ATHENS.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3453 8753 3486 8699 3465 8680 3432 8733
TIME...MOT...LOC 1900Z 232DEG 56KT 3448 8734

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 12:54 PM CDTSpecial Weather StatementHUNColbert36 min
Apr 4, 1:09 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale21 min
Apr 4, 1:24 PM CDTSpecial Weather StatementHUNLimestone36 min
Apr 4, 1:35 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale40 min
Apr 4, 2:00 PM CDTSpecial Weather StatementHUNLawrence, Limestone30 min
Apr 4, 2:12 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence33 min
Apr 4, 2:41 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan34 min
Apr 4, 3:06 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan114 min
Apr 4, 3:12 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence, Limestone, Madison, Morgan48 min
Apr 4, 3:42 PM CDTTornado WarningHUNLimestone, Madison, Morgan33 min
Apr 4, 3:55 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall35 min
Apr 4, 3:59 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Marshall, Morgan46 min
Apr 4, 4:27 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall33 min
Apr 4, 4:43 PM CDTSpecial Weather StatementHUNMorgan32 min
Apr 4, 4:59 PM CDTFlash Flood WarningHUNLawrence, Limestone, Madison, Marshall, Morgan3 hr
Apr 4, 5:03 PM CDTSpecial Weather StatementHUNJackson42 min
Apr 4, 5:03 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Morgan27 min
Apr 4, 5:19 PM CDTSpecial Weather StatementHUNCullman26 min
Apr 4, 5:29 PM CDTSpecial Weather StatementHUNLimestone, Madison, Marshall, Morgan31 min
Apr 4, 5:34 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall, Morgan26 min
Apr 4, 5:50 PM CDTSevere Thunderstorm WarningHUNCullman40 min
Apr 4, 6:13 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan32 min
Apr 4, 6:23 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall22 min
Apr 4, 6:29 PM CDTSevere Thunderstorm WarningHUNCullman31 min
Apr 4, 6:30 PM CDTFlash Flood WarningHUNCullman3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.